I used to feel like vomitting and headache when i travel in hilly areas.... What should i do to get rid of it???
Like the answers? Chat privately with the doctor of your choice
Hello there we understand your feeling and your concern towards your health. But then you see this is quiet common when you go to higher altitudes because when you go to higher altitude there would decresaed amount of and by that you feel giddiness and then you also feel nausitic too, for this the only thing you can do is to carry some medication that which control you nausea and headache. These wont be required once you're habituated. Thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.